JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Decrement Models with an Application to Variable Annuities under Fractional Age Distributions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Decrement Models with an Application to Variable Annuities under Fractional Age Distributions
Lee, Hang-Suck;
  PDF(new window)
 Abstract
This paper derives conversion formulas from yearly-based absolute rates of decrements to monthly-based rates of decrement due to cause J under fractional age distributions. Next, it suggests conversion formulas from monthly-based absolute rates of decrements to monthly-based rates of decrement due to cause j under fractional age distributions. In addition, it applies the conversion formulas including a dynamic lapse rate model to variable annuities. Some numerical examples are discussed.
 Keywords
Absolute rates of decrements;rates of decrement due to cause j;fractional age distributions;variable annuities;dynamic lapse rate;
 Language
Korean
 Cited by
 References
1.
American Academy of Actuaries (2005). Life Capital Adequacy Subcommitee, June 2005

2.
Apostol, T. M. (1974). Mathematical Analysis, Addison-Wesley

3.
Bowers, N. L., Jones, D. A., Gerber, H. U., Nesbitt, C. J. and Hickman, J. C. (1997). Actuarial Mathemat-ics, Society of Actuaries

4.
Jones, B. L. and Mereu, J. A. (2000). A family of fractional age assumptions, Insurance: Mathematics and Economics, 27, 261-276 crossref(new window)

5.
Jones, B. L. and Mereu, J. A. (2002). A critique of fractional age assumptions, Insurance: Mathematics and Economics, 30, 363-370 crossref(new window)

6.
Lee, H. (2008a). Generalized conversion formulas between multiple decrement models and associated single decrement models, The Korean Journal of Applied Statistics, 21, 739-754 crossref(new window)

7.
Lee, H. (2008b). Decrement models under fractional independence assumption, The Korean Journal of Applied Statistics, 21, 1045-1063 crossref(new window)

8.
Shiu, E. S. W. (1987). Multiple-decrements by Riemann-Stieltjes integration, Actuarial Research Clearing House, 1, 1-4

9.
Willmot, G. E. (1997). Statistical independence and fractional age assumptions, North American Actuarial Journal, 1, 84-99 crossref(new window)